# SDR C2XA09SH504

- Difficulty date: December 17, 2009
- Submitted: December 17, 2009
- Operation: Air carrier
- Aircraft: N12967
- Make and model: Emb EMB-145LR
- Aircraft serial: 145133
- Aircraft time: 25,516 hours, 19,128 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14524568009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK CORROSION (LEVEL 2 LOCAL) ON FUSELAGE SKIN STRINGERS 18L-18R FRAMES 59-60.  MAINTENANCE PERFORMED REPAIR ON FUSELAGE SKIN STRINGERS 18L-18R FRAMES 59-60 IAW EC5330-02032.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
